# SDR 03FDEA01800

- Difficulty date: October 24, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N442FE
- Make and model: Airbus A310-203
- Aircraft serial: 353
- Aircraft time: 41,624 hours, 17,866 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: EADS2572491521
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEM MX REPORTS A 1.9 INCH CRACK IN THE RT LOWER WING SKIN AT RIB 11.  ACCOMPLISHED WORK CARD T6-5610-66979 A PT3 AT CWF BY INSTALLING DOUBLER AT RIB 11 PER EA 6-571066979 PT 3 AND EA6-5710-73414A AND NRC S00025.
